# SDR 9509526626

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626US
- Make and model: Boeing 747251B
- Aircraft serial: 21708
- Engine: Pwa JT9D7Q
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A, E, J

## Discrepancy

DURING CLIMB, THE NR 3 ENGINE DEVELOPED LOW EPR, N1 AND FUEL FLOW WITH HIGH EGT.  THE ENGINE HAD NO RESPONSE TO POWER LEVER MOVEMENT.  THE AIRCRAFT BEGAN A RETURN TO NRT, DUMPING 170,000 LBS OF FUEL.  DURING DESCENT, THE ENGINE EXPERIENCED A COMPRESSOR STALL AND THE ENGINE WAS SHUTDOWN.  AN UNEVENTFUL THREE ENGINE LANDING WAS ACCOMPLISHED AT NRT.  THE ENGINE WAS REPLACED AND A RUNUP CONFIRMED PROPER ENGINE OPERATION.
